# SDR DL72S953885

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 65241892
- Condition: Cracked
- Location: Rt Horiz Stab Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER TRAILING EDGE BEAM ON THE RT HORIZONTAL STABILIZER WAS FOUND CRACKED APPROXIMATELY 2 INCHES FROM THE OUTBOARD END OF THE BEAM.  ACCOMPLISHED REPAIRS PER ERA 302395-14.
